| Model Number |
MMT-522RNAP |
| Medical Device Problem Codes |
Device Alarm System (1012); Mechanical Problem (1384); Obstruction of Flow (2423); Adverse Event Without Identified Device or Use Problem (2993); Power Problem (3010); No Apparent Adverse Event (3189); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Code |
Hyperglycemia (1905)
| Date of Event |
07/09/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the insulin pump had unexplained beeps.Customer¿s blood glucose level was unknown.Customer also reported that the pump had no delivery alarms, crack on display screen, rejects new batteries, and louder during rewind.The device will not be returned for analysis.